I was on fluoxitine a couple of years ago for depression and came off it, and have just started again. Up to week 2 now, wooooo!
I've noticed the nausea more this time, mostly because I have a lot of anxiety about getting sick too so I'm very aware of any feelings in my body.
Fluoxitine typically causes nausea anyway in the first few weeks and often other symptoms like itchiness and mild things because it's your body's way of adjusting to the new medication and substances in your body
The nausea usually comes the worst int he hours after taking the medication. I find that I don't eat for the 4 - 5 hours after I take mine, and I know that last time I took it my appetite decreased and I lost a bit of weight. This can be managed pretty well though. I find that eating a big breakfast before I have the medicine in the morning is a good way to make sure I'm not missing out on too much food. It's still important to make sure you eat a healthy amount even though you may not feel like it. By the time I start to feel a bit better a good few hours later, it's time for a late lunch. Sometimes I find that I skip lunch and eat a decent dinner, or I eat lots of little things throughout the day. The nausea and itchiness should go away within a few of weeks. It's my second week now and my nausea is already much better. Typically the loss of appetite can last a lot longer, so managing when you eat and when you take your medicine can be important.
Fluoxitine is a really good medication because when the initial symptoms of adjusting to it disappear after the first 2 months there really isn't many other symptoms to deal with.
Hope I was of a bit of help